# SDR QXEA2013041700788

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4060
- Aircraft time: 28,298 hours, 29,161 cycles
- System (JASC): 5240 · Service Doors
- Part: Nut Plate
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR FWD FRAME HAS CORRODED NUT PLATE BELOW NR 3 & NR 4 STOP FITTINGS. REMOVED 2 CLIPS TO ACCESS NUT PLATES IAW SRM 51-42-05-02-01, REV 12, REPLACED 2 NUT PLATE IAW SRM 51-42-05-02-01, REV 12. NO CORROSION NOTED ON BRACKET, OK TO REINSTALL.  INSTALLED BRACKETS IAW SRM 51-42-05-02-01, REV 12.  APPLIED SURFACE PROTECTION IAW SRM 51-25-10-02-01 REV 12, SRM 51-25-45-02-01, REV 12, SRM 51-25-15-02-01, REV 12 AND AMM 51-25-01-390-801, REV 40.
